MAUDE Adverse Event Report: I.T.S. GMBH SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=305MM, AO CONNECTOR

I.T.S. GMBH SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=305MM, AO CONNECTOR
Model Number 61273-305
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the lot and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available, no final conclusion could be drawn and it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.
 
Event or Problem Description
It was reported that multiple drills broke during surgery.This is report 4/4.

Brand Name
SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=305MM, AO CONNECTOR
Common Device Name
SPIRAL DRILL, PRS PHOENIX, D=2.7MM, L=305MM, AO CONNECTOR
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key18763826
Report Number3004369035-2024-00104
Device Sequence Number17258660
Product Code HTW
UDI-Device Identifier09120069818109
UDI-Public09120069818109
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210935
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number61273-305
Device Catalogue Number61273-305
Device Lot Number23/223405
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Initial Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexUnknown
Patient Weight86 KG